Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A homological characterization of topological amenability

Jacek Brodzki, Graham A Niblo, Piotr W Nowak and Nick Wright

Algebraic & Geometric Topology 12 (2012) 1763–1776
Bibliography
1 C Anantharaman-Delaroche, J Renault, Amenable groupoids, Monographies de L'Enseignement Mathématique 36, L’Enseignement Mathématique (2000) 196 MR1799683
2 J Block, S Weinberger, Aperiodic tilings, positive scalar curvature and amenability of spaces, J. Amer. Math. Soc. 5 (1992) 907 MR1145337
3 J Brodzki, G A Niblo, P W Nowak, N J Wright, Amenable actions, invariant means and bounded cohomology, to appear in J. Topol. Anal. arXiv:1004.0295
4 J Brodzki, G A Niblo, N J Wright, Pairings, duality, amenability and bounded cohomology, J. Eur. Math. Soc. 14 (2012) 1513
5 M R Buneci, Amenable equivariant maps defined on a groupoid, from: "Advances in operator algebras and mathematical physics", Theta Ser. Adv. Math. 5, Theta, Bucharest (2005) 25 MR2238280
6 R G Douglas, P W Nowak, Invariant expectations and vanishing of bounded cohomology for exact groups, J. Topol. Anal. 3 (2011) 89 MR2784765
7 P Eymard, Moyennes invariantes et représentations unitaires, Lecture Notes in Mathematics 300, Springer (1972) MR0447969
8 E Guentner, J Kaminker, Exactness and the Novikov conjecture, Topology 41 (2002) 411 MR1876896
9 N Higson, J Roe, Amenable group actions and the Novikov conjecture, J. Reine Angew. Math. 519 (2000) 143 MR1739727
10 B E Johnson, Cohomology of Banach Algebras, Mem. Amer. Math. Soc. 127 (1972)
11 P W Nowak, J Špakula, Controlled coarse homology and isoperimetric inequalities, J. Topol. 3 (2010) 443 MR2651367
12 N Ozawa, Amenable actions and exactness for discrete groups, C. R. Acad. Sci. Paris Sér. I Math. 330 (2000) 691 MR1763912
13 F Trèves, Topological vector spaces, distributions and kernels, Academic Press (1967) MR0225131
14 J von Neumann, Zur allgemeinen Theorie des Ma\sses, Fund. Math. 13 (1929) 73